Aa
Aa
A
A
A
Close
Avatar universal

please hlp !!!!!!!!

hi. i have been on 200mg of tramadol a day for 4 years. i was given the tramadol because i had to have major surgery as my uterus ruptured carrying my 3rd baby. i cant take them anymore as they contain lactose and they have been making me feel very poorly. i am now on day 4 of going cold turkey and i feel like im losing my mind and control of my body. could someone please tell me when the physical w/d symptoms start to go away coz i cant do this for much longer as its not fair on my husband and my 7 year old disabled daughter. please help x
5 Responses
Sort by: Helpful Oldest Newest
2119804 tn?1334861046
I'm sorry you are going through this. It will take about 5-7 days to get over the physical symptoms of detox and you may find you have nagging problems with depression as tramadol contains a built-in antidepressant similar to brand Effexor. If you have those kinds of continuing problems ask your doctor if depression needs to be treated. Unfortunately, both tramadol and Effexor are meds that need to be tapered down over time. I did a month-long taper with Tramadol and still had five days of he//. This is YOUR health! Don't let ANYONE stop you from getting well! This takes some time, but no more than a long flu. Live through it and be free!
Helpful - 0
1855076 tn?1337115303
Call your doctor to get a proper tapering schedule.  There is risk of seizures from stopping this med abruptly.
Helpful - 0
Avatar universal
Hi Tricia31.   You are in some of the hardest days right now, but you are almost turning the corner.  Hang tight as it starts getting better really soon.  Are you taking hot showers and or hot baths with Epsom salts?   This will really help ease the anxiety and muscle aches.  I lived in the shower and some evenings I had to take 6 or 7 to get rid of the creepy crawlys and RLS.
If you can get some exercise I highly recommend it as it will help with the anxiety and get the **** out of you that much quicker.  Energy will be low during this time so make sure to push lots of Gatorade and as I have mentioned to many others the Amino Acid Protein Shakes (GNC) will really help you out.  Take it first thing in the morning.   It's ok!  You are doing great!
Helpful - 0
990521 tn?1311906308
Hang in there, you are almost on the other side. Tramadol is a bit strange, but after 5-7 days you should start to feel better.  The RLS is pretty bad, try taking some warm baths, that really help relax. I also used some of the homeopathic Rylans RLS products, they really did work.  Also, try doing a little exercise.  You won't want to, but that does help as well. Hang in ther and keep posting for support. You are almost there.
Helpful - 0
Avatar universal
Day 4 was the worst for me as well. Stay strong, if you can get through day 4, you can get through any day! Hang in there. You got this!!!
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.